Advertisement

Sur L’Existence De L’Unité Unilatérale Dans Les Algèbres De Banach

  • R. Choukri
  • A. El Kinani
  • M. Oudadess
Article
  • 17 Downloads

Abstract

One of our main results is a theorem on the existence of a left unit in Banach algebras. As a consequence, we obtain a non-commutative version of a result due to Dixon.

References

  1. [1]
    Choukri R., Oudadess M.,Factorisation et existence de l’unité dans les algèbres de Banach commutatives, Arch. Math. (à paraître).Google Scholar
  2. [2]
    Dixon P. G.,Factorization and unbounded approximate identities in Banach algebras, Math. Proc. Cambridge Phil. Soc.,107 (1990), 557–571.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Doran R. S., Wichman J.,Approximate identities and factorization in Banach modules, L. N. M. 768. Springer-Verlag. Berlin Heidelberg. New-York 1979.MATHGoogle Scholar
  4. [4]
    Runde V.,Approximation in commutative Banach algebras with dense principal ideals II, Rend. Circ. Mat. Palermo,41 (1992), 388–390.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer 2000

Authors and Affiliations

  • R. Choukri
    • 1
  • A. El Kinani
    • 1
  • M. Oudadess
    • 1
  1. 1.Dépt. de Math.Takaddoum Ecole Normale SupérieureRabatMaroc

Personalised recommendations